# SDR R61A201712170978

- Difficulty date: December 17, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000498
- Aircraft time: 6,339 hours, 4,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 012558
- Condition: Inoperative
- Location: Emergency Light
- Part time: 6,339 hours, 4,190 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY EXIT SIGN INOPERATIVE.  R & R THE EMERGENCY LIGHT POWER SUPPLY AT L1 DOOR IAW AMM 33-50-01.
